# SDR AALA20130517009

- Difficulty date: May 17, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 42,215 hours, 17,303 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Control Panel
- Part number: G699240
- Condition: Sparks
- Location: Atc
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED SPARKS AND SMOKE COMING FROM BOTH SIDES OF ATC CONTROL PANEL.  TURNED OFF AND SMOKE AND SPARKS IMMEDIATELY CEASED.  F/O NAVIGATION AND AUDIO CONTROL PANEL LIGHTS BECAME INOPERATIVE.  FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED ATC CONTROL PANEL INOPERATIVE.  SYS GROUND CHECK NORMAL OPERATION.
